Sparse approximations of the Schur complement for parallel algebraic hybrid linear solvers in 3D

Document type :
Journal articles
Complete list of metadatas

https://hal.inria.fr/inria-00542450
Contributor : Luc Giraud <>
Submitted on : Thursday, December 2, 2010 - 4:17:08 PM
Last modification on : Wednesday, August 7, 2019 - 3:34:13 PM

Identifiers

  • HAL Id : inria-00542450, version 1

Citation

Luc Giraud, Azzam Haidar, Yousef Saad. Sparse approximations of the Schur complement for parallel algebraic hybrid linear solvers in 3D. Numerical Mathematics: Theory, Methods and Applications, Global Science Press, 2010, 3 (3), pp.276-294. ⟨inria-00542450⟩

Share

Metrics

Record views

180